Hello There, Guest!




BO and yeast infections...?
#2

I've heard of this happening to some. Supposedly, too much estrogen causes yeast infections, which is the case for women who take BO. Maybe you can try some DIM (lowers and balance estrogen levels) and increase your progesterone a bit and try BO again? Coconut oil does wonders for killing off yeast. Just start off taking small amounts. Candex is also a good product for keeping yeast under control. I wish you well with your NBE journey!

 Reply

Messages In This Thread
BO and yeast infections...? - by CCMelons - 11-08-2020, 03:45 AM
RE: BO and yeast infections...? - by Tiger_Lily13 - 11-08-2020, 08:30 AM

 


Users browsing this thread: 1 Guest(s)









Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy